# SDR EE4Y2018030406051

- Difficulty date: February 8, 2018
- Submitted: March 4, 2018
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N307GT
- Make and model: Boeing 737-4H6
- Aircraft serial: 26455
- Aircraft time: 48,070 hours, 39,294 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE MAINTENANCE INSPECTION, IT WAS FOUND AT THE LT WING L/E CAVITY, THE FRONT SPAR LOWER CHORD FLANGE WITH CORROSION AT WS 583, THE REPAIR WAS CARRIED OUT IAW INSTRUCTIONS AND APPROVED UNDER DOCUMENT COO-SOF-18-0006-04B(R1).
